# SDR ABXA9700268

- Difficulty date: November 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47291
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 9919385502
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, BONDED PANEL 1249 WAS FOUND DELAMINATED, NR BF-421.  THE PANEL WAS REPLACED IAW DC9 SRM.
